# SDR CA190812014

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 33,178 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, E, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THROUGH 15000 FEET CREW NOTICED SMALL DROP IN N1 AND HAD SHUTTERING AND VIBRATIONS FROM NUMBER 2 ENGINE. AFTER LOSING POWER ON THE NUMBER 2,FLIGHT CREW BROUGHT THROTTLES BACK TO IDLE THAT STOPPED THE CONTINUOUS VIBRATIONS. THEY DECLARED A MAYDAY AND LANDED SAFELY ON ONLY THE NUMBER 1 ENGINE, ON ROLLOUT AFTER 70KTS THE EICAS APPEARED INDICATING A NUMBER 2 ENGINE LOSS.  #2 ENGINE REPLACED (TC# 20190812014)
